# SDR GTIA2024112238548

- Difficulty date: November 22, 2024
- Submitted: November 23, 2024
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 14,611 hours, 6,134 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT FROM APPROACH ALL THE WAY TO LANDING, THRUST AT IDLE, PACKS ON BLEED ON, FUMES FELT ONLY IN THE FLIGHT DECK-PERFORMED T/S PER TSM 05-50-810-831, ODOR DISAPPEARED WITH PACK 1 TURNED OFF. REF LOG PAGE BELOW 3385444-2 FOR CORRECTIVE ACTION
